A 49-year-old male asked:
i take benazripril for high blood pressure makes me urinate more always has thats why i believe my potassium id low?
2 doctor answers
Dr. Calvin Weisberger answered
51 years experience Cardiology
ACE: That family of drugs is usually potassium sparing but maybe. Call your doc and get the potassium checkrd.
Answered on Apr 6, 2013
Dr. Jack Rubin answered
48 years experience Nephrology and Dialysis
Potassium level: Benazipril (b) is a drug of the ace-inhibitor class and by its self is not known to lower potassium (k) levels. Unless b is combined with a diuretic, it has no action to stimulate a person to have increased urination. If your k level is low, ask your doctor to check your blood pressure, magnesium level and why you have this increased urine production. It may not be due to b.
Answered on Apr 7, 2013
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month